Special Issue: Mathematical Analysis with Applications

Guest Editor

Prof. Dimplekumar Chalishajar
Virginia Military Institute (VMI), Lexington, VA 24450 USA
Email: dipu17370@gmail.com

Manuscript Topics


The scope includes (but is not limited to) original research works providing characterizations, explanations, predictions of systems, and phenomena supporting the emergence of potentially novel, useful applications which can even be at a very early stage of conception. Papers based on the advances in the theory of stochastic processes and stochastic models of ODE/PDE are also welcome. This special issue devoted to local and nonlocal conditions and transference differential equations of heat and mass transference mathematical processes in continuous media with memory and in media with fractal structure will be considered. The fields of qualitative and quantitative analysis of nonlinear evolution equations and their applications in image analysis. Both analytical studies, as well as simulation-based studies, will be considered. We will cover Mathematical Problems in Materials Science, Mathematical Approaches to Image Processing with Applications, Applications of Partial Differential Equations, Recent Advances in Delay Differential and Difference Equations, Nonlinear Optimization, Variational Inequalities, and Equilibrium Problems, Computational Methods in Analysis and Applications, and all applied mathematical fields.


Keywords
• Control Theory of ODE/PDE/Stochastic Systems
• Numerical Analysis of control theory
• functional differential equations
• fractional numerical analysis
• oscillation/nonoscillation
• feedback control
• stability
• boundary value problems
• Markov chains, Rossenblattprocess
• Jump processes
• Coupled dynamics
• Fractional processes
• Space-time fractional equations
• Fractional Brownian motion
• Hamiltonian and Poisson systems
• Long-range dependence
• boundary value problem
• fractional integral
• time–space fractional vibration equation
• convergence
• stability
• Mathematical biology
• Stochastic Process


Instruction for Authors
http://aimspress.com/cam/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 31 December 2023

Published Papers(7)

Research article
Hardy-Sobolev spaces of higher order associated to Hermite operator
Jizheng Huang Shuangshuang Ying
2024, Volume 16, Issue 4: 858-871. doi: 10.3934/cam.2024037
Abstract HTML PDF Viewed (571)
Research article
Elements of mathematical phenomenology and analogies of electrical and mechanical oscillators of the fractional type with finite number of degrees of freedom of oscillations: linear and nonlinear modes
Katica R. (Stevanović) Hedrih Gradimir V. Milovanović
2024, Volume 16, Issue 4: 738-785. doi: 10.3934/cam.2024033
Abstract HTML PDF Cited (3) Viewed (726)
Research article
Some estimates of multilinear operators on tent spaces
Heng Yang Jiang Zhou
2024, Volume 16, Issue 4: 700-716. doi: 10.3934/cam.2024031
Abstract HTML PDF Viewed (692)
Research article
Characterizations of ball-covering of separable Banach space and application
Shaoqiang Shang
2023, Volume 15, Issue 4: 831-846. doi: 10.3934/cam.2023040
Abstract HTML PDF Viewed (1089)
Research article
A boundary integral equation method for the fluid-solid interaction problem
Yao Sun Pan Wang Xinru Lu Bo Chen
2023, Volume 15, Issue 4: 716-742. doi: 10.3934/cam.2023035
Abstract HTML PDF Cited (6) Viewed (1362)
Research article
On a boundary control problem for a pseudo-parabolic equation
Farrukh Dekhkonov
2023, Volume 15, Issue 2: 289-299. doi: 10.3934/cam.2023015
Abstract HTML PDF Cited (4) Viewed (1329)
Research article
Laguerre BV spaces, Laguerre perimeter and their applications
He Wang Yu Liu
2023, Volume 15, Issue 2: 189-213. doi: 10.3934/cam.2023011
Abstract HTML PDF Viewed (1116)